# SDR CA140826020

- Difficulty date: August 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwc PW207C
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT THE PILOT NOTICED AN EEC FAIL AND COMMANDED EEC FROM MANUAL TO AUTO. THE PILOT NOTICED AN INCREASE OF ITT AND POST FLIGHT DCU DOWNLOAD SHOWED AN OVERSPEED AT 106 PERCENT FOR 72 SECONDS.
